Structural stability for Brinkman-Forchheimer equations
MetadataShow full metadata
In this paper, we obtain the continuous dependence and convergence results for the Brinkman and Forchheimer coefficients of a differential equation that models the flow of fluid in a saturated porous medium.
CitationLiu, Y., & Lin, C. (2007). Structural stability for Brinkman-Forchheimer equations. Electronic Journal of Differential Equations, 2007(02), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.